MathSciNet Relay Station
MathSciNet bibliographic data
MR2377079 34K13 (92D25)
Ding, Xiaoquan; Jiang, Jifa Positive periodic solutions in delayed Gause-type predator-prey systems. J. Math. Anal. Appl. 339 (2008), no. 2, 1220–1230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement